Bosuwan N. On exact rate of convergence of row sequences of multipoint Hermite-Padé approximants. Demonstratio Mathematica Vol.57 No.1 (2024). doi:10.1515/dema-2023-0140 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/97686
Title
On exact rate of convergence of row sequences of multipoint Hermite-Padé approximants
In this article, we analyze a rate of attraction of poles of an approximated function to poles of incomplete multipoint Padé approximants and use it to derive a sharp bound on the geometric rate of convergence of multipoint Hermite-Padé approximants to a vector of approximated functions in the Montessus de Ballore theorem when a table of interpolation points is Newtonian.